# SDR DALA2024082608446

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 93,435 hours, 17,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 MFEC INSPECTION FOUND 01EA CRACK APPROX. 0.750 INCH IN LENGTH ON NOSE WHEEL WELL RH VERTICAL STIFFENER FROM WL159.00 TO WL185.00 AS MARK. CORRECTIVE ACTION: ACCOMPLISHED THE VERTICAL STIFFENER REPAIR AT NOSE WHEEL WELL STA287 RBL25 REF TO J/C:5312-01186-01B (0516816)
